Bhatt, Abhay G and Borkar, Vivek S (1996) Occupation Measures for Controlled Markov Processes: Characterization And Optimality. In: Annals of Probability, 24 (03). pp. 1531-1562.
OCCUPATION_MEASURES_FOR_CONTROLLED_MARKOV.pdf - Published Version
For controlled Markov processes taking values in a Polish space, control problems with ergodic cost, infinite-horizon discounted cost and finite-horizon cost are studied. Each is posed as a convex optimization problem wherein one tries to minimize a linear functional on a closed convex set of appropriately defined occupation measures for the problem. These are characterized as solutions of a linear equation asssociated with the problem. This characterization is used to establish the existence of optimal Markov controls. The dual convex optimization problem is also studied.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Institute of Mathametical Statistics.|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||08 Jan 2010 11:16|
|Last Modified:||19 Sep 2010 05:26|
Actions (login required)